Ibuprofen (NSAID) Pain Reliever & Fever Reducer Tablets

$54.49

Why let body aches and pains slow you down? Ibuprofen Tablets contain 200 mg of the active ingredient ibuprofen in each brown coated tablet. Use for the temporary relief of body aches and pains. A nonsteroidal anti-inflammatory drug (NSAID), ibuprofen is a pain reliever and fever reducer for adults and children age 12 years and over. Gluten free. Easy to open cap. THIS PACKAGE FOR HOUSEHOLDS WITHOUT YOUNG CHILDREN.
Category:

Description

Highlights

  • ACTIVE INGREDIENT: The active ingredient in Ibuprofen Tablets is 200 mg of ibuprofen, a nonsteroidal anti-inflammatory drug (NSAID), pain reliever and fever reducer. Compare to Advil® active ingredient.
  • PAIN RELIEF: Use Ibuprofen Tablets, with 200 mg ibuprofen in each brown coated tablet, to temporarily relieve minor aches and pains due to: headache, muscular aches, minor pain of arthritis, toothache, backache, the common cold and menstrual cramps; and to temporarily reduce fever.
  • COATED TABLETS: These coated tablets, with the active ingredient ibuprofen 200 mg, are a gluten free choice to relieve minor body aches and pains.
  • APPROVED FOR ADULTS AND CHILDREN AGE 12 AND OVER: Use Ibuprofen Tablets, 200 mg for pain relief for adults and children age 12 years and over. Children under 12 years: ask a doctor. Easy to open cap. PACKAGE IS NOT CHILD-RESISTANT.
  • ANTI-INFLAMMATORY and gluten free pain reliever and fever reducer, this analgesic features 200 mg of the active ingredient ibuprofen, an NSAID. Comes in coated tablets to help with pain relief for aches, pains and fever that may accompany some common minor ailments, such as headache, muscular aches, arthritis, toothache, backache, the common cold and menstrual cramps.

Specifications

Suggested Age: 12 Years and Up

Active Ingredient Strength Value: 200 Milligrams

Product Warning: Do not use if you are pregnant or nursing

Product Form: Tablet

Primary Active Ingredient: Ibuprofen

Package Quantity: 500

TCIN: 75664152


UPC: 370030275830


Item Number (DPCI): 094-01-0142

Reviews

There are no reviews yet.

Be the first to review “Ibuprofen (NSAID) Pain Reliever & Fever Reducer Tablets”

Your email address will not be published. Required fields are marked *